# SDR SWAA2023061248297

- Difficulty date: May 13, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 51,244 hours, 30,861 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 277.5 TO BS 294.5 AND RBL 3 APPROX FWD GALLEY AND LAV 2023-311317<[01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 277.5 TO BS 294.5 AND RBL 3 APPROX FWD GALLEY AND LAV I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG# 141A5400 SHEET:20 REV:- SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 277.5 TO BS 294.5 AND RBL 3 APPROX FWD GALLEY AND LAV I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG# 141A5400 SHEET:20 REV:- SEE INDIVIDUAL SIGN OFF BELOW. AS RII
